Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Got yeast infection after taking antibiotic. Found cyst on ovary. Should I be worried?

Hi, my name is Amoya.. I was taking an antibiotic for BV which gave me a yeast infection . Before i found about the yeast i went to the hospital & they said i have a small cyst on my ovary . I am using currently monistat 7 for the yeast infection & tonight is the last of it. I went to use the restroom & i saw blood (probably my period) but i m just scared. The thing is the Doctors told me i have a cyst, plus i m on medication for yeast, treated a BV and i also did a biospy last month because i have abnormal cells. Should i be worried at all?? I
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
all three problems could be unrelated. complete the treatment for yeast infection, some times bleeding can be due to infections also. ovary cyst has to be evaluated, size and nature of cyst is important to be noted. abnormal cells nature is important to comment, relating your age and type of cells.

wish you good health
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor